# SDR DALA2022112107470

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 78,127 hours, 30,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 695 3R DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: REMOVED & REPLACED AFT PROX SENSOR DOOR 3R IAW B757 MM 25-66-11. OPS CK GOOD. REPLACED COVER PER ERA 560+980-14MA. (2500779)
